Some Čebyšev sets with dimension $d+1$ in hyperspaces over $\mathbb R^d$

Tom 84 / 2009

R. J. MacG. Dawson Banach Center Publications 84 (2009), 89-110 MSC: Primary 52A20; Secondary 41A52. DOI: 10.4064/bc84-0-6


A Čebyšev set in a metric space is one such that every point of the space has a unique nearest neighbour in the set. In Euclidean spaces, this property is equivalent to being closed, convex, and nonempty, but in other spaces classification of Čebyšev sets may be significantly more difficult. In particular, in hyperspaces over normed linear spaces several quite different classes of Čebyšev sets are known, with no unifying description. Some new families of Čebyšev sets in hyperspaces are exhibited, with dimension $d+1$ (where $d$ is the dimension of the underlying space). They are constructed as translational closures of appropriate nested arcs


  • R. J. MacG. DawsonDepartment of Mathematics and Computing Science
    Saint Mary's University
    Halifax, Nova Scotia, B3H 3C3, Canada

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek